MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD FLEXON; ELECTRODE, PACEMAKER, TEMPORARY

DAVIS & GECK CARIBE LTD FLEXON; ELECTRODE, PACEMAKER, TEMPORARY
Model Number 88862589-63
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Arrest (1762); Death (1802); No Code Available (3191)
Date of Event 07/03/2019
Type of Reportable Event Death
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter post operative a coronary artery bypass grafting, there were no post operative complications, readying for discharge the epicardial pacing wire were pulled and the patient immediately suffered cardiac arrest and did not recover despite chest re-entry and open cardiac massage immediately after arrest.

Brand Name
FLEXON
Common Device Name
ELECTRODE, PACEMAKER, TEMPORARY
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 18750
DO  18750
MDR Report Key8876491
Report Number9612501-2019-01530
Device Sequence Number19362877
Product Code LDF
UDI-Device Identifier10884521103733
UDI-Public10884521103733
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K955722
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number88862589-63
Device Catalogue Number88862589-63
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2019
Initial Report FDA Received Date08/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age83 YR
Patient Weight91